CareLit Fachartikel

Long-term increase of serum cholesterol level in ulcerative colitis patients treated with cyclosporine: An underdiagnosed side effect frequently associated with other drug-related…

Z Szepes, A Bálint, K Farkas, M Szűcs, F Nagy, T Wittmann, T Molnár · Zeitschrift für Gastroenterologie · 2013 · Heft 05

Dokument
822406
CareLit-ID
Jahr
2013
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
Z Szepes, A Bálint, K Farkas, M Szűcs, F Nagy, T Wittmann, T Molnár
Ausgabe
Heft 05 / 2013
Seiten
–
Erschienen: 2013-05-16 00:00:00
ISSN
0044-2771

Zusammenfassung

Introduction: Cyclosporine is one of the recommended therapeutic choices in severe ulcerative colitis (UC) refractory to steroid therapy, although several serious side-effects may limit the use of the drug. Cyclosporine has been reported to increase the total cholesterol level; however the change in the serum cholesterol levels before and after cyclosporine therapy has not been examined in UC patients. The aim of this study was to compare the serum cholesterol levels before and after the cyclosporine therapy in patients with refractory UC and to examine the association between serum cholesterol level and other c…

Schlagworte

Zeitschrift für Gastroenterologie